Page 1 of 1 [ 3 posts ] 

equinn
Veteran
Veteran

User avatar

Joined: 19 Apr 2007
Gender: Female
Posts: 649

15 Feb 2008, 6:12 pm

http://www6.comcast.net/news/articles/g ... .Shooting/

I wonder about the meds--could this have triggered this erratic behavior? You have to wonder. Those meds are dangerous sometimes.



MysteryFan3
Veteran
Veteran

User avatar

Joined: 8 Jun 2007
Age: 64
Gender: Male
Posts: 1,156
Location: Indiana

15 Feb 2008, 6:26 pm

It sounds like there may have been problems between him and his girlfriend that he wasn't handling very well. I wonder why he stopped taking his meds?


_________________
To eliminate poverty, you have to eliminate at least three things: time, the bell curve and the Pauli Exclusion Principle. Have fun.


equinn
Veteran
Veteran

User avatar

Joined: 19 Apr 2007
Gender: Female
Posts: 649

15 Feb 2008, 9:10 pm

Any number of reasons. Problem with meds is that they are too easily prescribed with no follow up, especially with young adults. I do know, from reading, that going off meds quickly can cause a person to spiral and even cause psychosis. Ido believe it because I've read about it too many times for it to be a myth.

It's food for thought. Upon signing onto this forum and another one (not as much anymore because I'm tired of reading about so many kids on so many drugs) I'm shocked to find the number of kids prescribed two, three, four different types of drugs beginnning at such young ages! What are the long term effects? How does the child ever eliminate these drugs from his/her system? We really don't know what these meds do to the young developing mind--it's all experimental! But, lately, we've had quite a few random shootings that can't be explained.

How do we know this fellow wasn't on drugs since he was small? If he had AS, or ADHD, he wouldn't have had to disclose this information to anyone--it's his right to privacy as a young adult. Maybe this is the price we have to pay as a society that is hoodwinked into believing that medication to take the edge off, help with sleep, irritability, moodiness, inattention, is the best alternative. What happens to a child when he/she gets older and tries to wean him/herself off these meds? It could be disasterous.

Just an idea. I don't have all the facts. I don't think he'd shoot up a university because of a relationship, not in his rational mind.

equinn